About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 329474, 4 pages
http://dx.doi.org/10.1155/2014/329474
Research Article

Algebraic Decay for Weak Solutions of the Nonlinear Heat Equations in Whole Space R3

Department of Mathematics, School of Science, Wuhan University of Technology, Wuhan 430070, China

Received 13 May 2014; Accepted 18 June 2014; Published 1 July 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Yuexing Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtained the algebraic time decay rate for weak solutions of the nonlinear heat equations with the nonlinear term in whole space . The methods are based on energy methods and Fourier analysis technique.